IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Kensuke Okubo (Okayama Prefectural Univ.)
Vice Chair Atsushi Sanada (Osaka Univ.), Akihito Hirai (Mitsubishi Electric)
Secretary Ryo Ishikawa (Univ. of Electro-Comm), Shohei Imai (Murata Manufacturing)
Assistant Tomoyuki Furuichi (Tohoku Univ.), Kosuke Katayama (NIT Tokuyama College)

Conference Date Thu, May 16, 2024 14:25 - 17:20
Fri, May 17, 2024 10:00 - 13:50
Topics Microwave, etc. 
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW.

Thu, May 16 PM 
14:25 - 14:55
  14:25-14:30 Opening Address ( 5 min. )
(1) 14:30-14:55 Improved image rejection with correction of I/Q amplitude and phase errors in an even harmonic quadrature mixer MW2024-8 Takaaki Michishita, Kousuke Ito, Masaomi Tsuru, Naoki Sakai, Kenji Itoh (KIT)
  14:55-15:10 Break ( 15 min. )
Thu, May 16 PM 
15:10 - 17:20
(2) 15:10-15:50 [Invited Talk]
Vital Sign Measurement of Humans and Animals Using Radar MW2024-9
Takuya (Kyoto Univ.)
  15:50-15:55 Break ( 5 min. )
(3) 15:55-16:35 [Invited Talk]
Electric Circuits with Retarded Electromagnetic Coupling MW2024-10
Takashi Hisakado (Kyoto Univ.)
  16:35-16:40 Break ( 5 min. )
(4) 16:40-17:20 [Invited Talk]
On generation of a sparse basis function on a surface with the L1 optimisation MW2024-11
Kazuki Niino, Asuka Ikegami (Kyoto Univ.)
Fri, May 17 AM 
10:00 - 10:50
(5) 10:00-10:25 Design and Experiments of Circularly Polarized Wideband Filtering Antenna with 20% Fractional Bandwidth MW2024-12 Ken Sakiyama (Saitama Univ.), Masataka Ohira (Doshisha Univ.), Zhewang Ma (Saitama Univ.)
(6) 10:25-10:50 Radiation characteristics of a 920-MHz band magnetic loop antenna buried in the ground MW2024-13 Fumiya Morozumi, Hitoshi Shimasaki (Kyoto Inst. of Tech.)
  10:50-11:05 Break ( 15 min. )
Fri, May 17 AM 
11:05 - 11:55
(7) 11:05-11:30 Leaky-wave Radiation from Two-Dimensional Nonreciprocal Metamaterial Resonators MW2024-14 Shogo Shimada, Mikiya Oshima, Hidefumi Yasuda, Tetsuya Ueda (Kyoto Inst. Tech.)
(8) 11:30-11:55 Distributed immittance cylindrical mantle cloaks for a TM incident wave and their scattering suppression performance improvement by a surface reactance distribution optimization MW2024-15 Shogo Sumida, Yousuke Nakata, Atsushi Sanada (Osaka Univ.)
  11:55-13:00 Break ( 65 min. )
Fri, May 17 PM 
13:00 - 13:50
(9) 13:00-13:25 Sub-Terahertz illusion metasurfaces using a stretchable elastic substrate with the dynamic anomalous reflection beam shaping functionality MW2024-16 Yuki Tankawa, Yosuke Nakata, Atsushi Sanada (Osaka Univ.)
(10) 13:25-13:50 Direction reversal of diode-like asymmetric transmission based on a multilayer metasurface with Babinet-invertible structures MW2024-17 Yuki Ono (Osaka Univ.), Andriy Serebryannikov (UAM), Atsushi Sanada, Yosuke Nakata (Osaka Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Ryo Ishikawa (UEC)
E--mail: ric
or
Shohei Imai (Murata Manufacturing Co., Ltd)
E--mail: siiig 


Last modified: 2024-05-09 23:08:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan